# SDR FDEA202409111406

- Difficulty date: September 11, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 40,371 hours, 21,989 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57111134200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LH FRAME 46 BASE FITTING FOUND AREA 1 CRACK ACCOMPLISHED THE DOUBLER REPAIR AT FRAME FOOT FR 46, STGR36L~38L. I.A.W FEDEX EO   NO:E6-5310-E0330747 D P25, SEQ NO:783, TITLE: FUSELAGE- MAINFRAME- INSPECTION OF LOWER   FRAME BASE FITTING BETWEEN FRAMES 41 AND 46, AIRBUS SB A300-53-6177. THE REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
